Top answers from doctors based on your search:
Disclaimer

laughing gas side effect

A 57-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Very safe: To use general anesthesia or analgesia the General Dentist or specialist Oral Surgeon must be trained and licensed. Discuss your concerns with your t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old member asked:
Dr. Edward Smith
54 years experience Neurosurgery
Sedation: Any sedative can cause cognitive changes, imbalance, nausea, headache, usually resolving within several hours in a dose dependent manner.
Dr. Media Najafi
22 years experience Dentistry
Different : Nitrous oxide or laughing gas has no side effects. Combination of oxygen & nitrous oxide are given via gas and mask in order to relax and take the edg ... Read More
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Nausea: Sedation, disorientation, disinhibition.
A 23-year-old male asked:
Dr. Theodore Davantzis
40 years experience Dentistry
PONV: Everyone is different.. Post operative nausea and vomiting only affects a small percentage of the population. It is possible that everyone you talked ... Read More
Dr. Robert Ryan
50 years experience Dentistry
See below: Nitrous oxide gas used on an outpatient basis (laughing gas) is used in lower concentrations than when is is used in general anesthesia. Plus, it's us ... Read More
Dr. Jonathan Engel
39 years experience Dentistry
Depends: When used with local anesthetic in dentistry you probably are not going to get the same reaction as if you had it with other types of anesthesia. Th ... Read More
2
2 thanks
A 32-year-old member asked:
Dr. Steven Hill
23 years experience Family Medicine
Giddiness: It makes you feel giddy with poor recall - too high of a dose can cause respiratory depression. It should not be abused.
A 39-year-old member asked:
Dr. Winston Muditajaya
24 years experience Dentistry
Not long. : Once we stop administering the nitrous oxide, usually the effects halt within minutes.
A 34-year-old member asked:
Dr. Peter Karsant
39 years experience Dentistry
Nitros oxide: Displaces the oxygen in your system giving you a euphoric feeling(like having a couple glasses of wine) and it is totally out of your system within mi ... Read More
A 42-year-old member asked:
Dr. Gary Roach
42 years experience Anesthesiology
No: Laughing gas (nitrous oxide) does not make you tell your secrets although you may become somewhat disinhibited.
1
1 thank
A 42-year-old member asked:
Dr. Matthew Hyde
41 years experience Dentistry
IV sedation : Acupuncture and hypnosis are some alternatives.
A 31-year-old member asked:
Dr. Charles Lockhart
9 years experience Dentistry
Pleasant experience: Unless you are an a personality who requires being in charge, it is like having a few cocktails. You can hear what is going on around you, but you do ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Gary Sandler
54 years experience Dentistry
Ophthalmologist: It may be nothing at all but i would recommend that you see an ophthalmologist and have your eyes checked out just to be safe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month